# SDR SWIA201231641

- Difficulty date: August 27, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 23,459 hours, 19,888 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL AFTER STARTING THE APU.  FOUND FUEL LEAKING ONTO THE RAMP.  (FLT 5651)  REPLACED O-RING ON OUTLET SIDE OF APU FUEL SHUTOFF SOLENOID VALVE IAW AMM.
